# SDR AWXA9700114

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR SUPPORT BS 1470, LBL 16.  REMOVED CORRODED SECTION.  FABRICATED AND INSTALLED REPAIR PARTS ON FLOOR SUPPORT STRINGER AT BS 1470, LBL 16 AS PER SRM 51-70-11.
